# SDR FDEA202007021426

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1927 TO 1947 LEFT HAND X = 56 FLOOR PANEL SUPPORT FOUND CORRODED.  MAIN DECK AT FLOOR PANEL SUPPORT STATION 1927 TO STATION 1947 X = 56, CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIG 206 ALLOWABLE DAMAGE.  CORRODED FLOOR SUPPORT AT STATION 1887 TO STATION 2007 X = 56 REMOVED AND REPLACED AS PER SRM 51-31-01-0G.  FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7551 REVISION G.  REFER TO SNRM N00807 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
